Shakeeb Khan



  • Exclusion Restrictions in Dynamic Binary Choice Panel Data Models (with S. Chen and X.Tang) Econometrica, (2019), Forthcoming.
  • Information Structure and Statistical Information in Discrete Response Models (with D. Nekipelov) Quantitative Economics, (2018), 9, 995-1017
  • Discussion of Simple Estimators for Invertible Index Models” (with E. Tamer) Journal of Business Economics and Statistics, (2018), 36, 11-15.
  • Identification of Panel Data Models with Endogenous Censoring(with M. Ponomareva and E. Tamer) Journal of Econometrics, (2016), 194,57-75.
  • On the Informational Content of "Special Regressors" in Heteroskedastic Discrete Response Models (with S. Chen and X. Tang) Journal of Econometrics, (2016), 193, 162-182.
  • Semiparametric Estimation of Program Impacts on Dispersion of Potential Wages (with S.H. Chen) Journal of Applied Econometrics, (2014), 29, 901-919
  • Distribution Free Estimation of Heteroskedastic Binary Choice Models in Stata (with J. Blevins) Stata Journal, (2013), 13, 588-602.
  • Local NLLS Estimation of Semiparametric Binary Choice Models (with J. Blevins) Econometrics Journal, (2013), 16, 135-160.
  • Roy Model Sorting and Non-Random Selection in VSL (with T. DeLeire and C. Timmins) International Economic Review, (2013), 54, 279-306.
  • Distribution Free Estimation of Heteroskedastic Binary Response Models Using Probit Criterion Functions Journal of Econometrics, (2013), 172, 168-182.
  • Sharpness in Randomly Censored Regression Models (with M. Ponomareva and E. Tamer) Economics Letters, (2011), 113, 23-25.
  • Representation versus Assimilation: How do Preferences in College Admissions Affect Social Interactions? (with P.Arcidiacono and J. Vigdor) Journal of Public Economics, (2011), 1,1-15.
  • Nonparametric Identification and Estimation in a Roy Model with Common Non-pecuniary Returns (with P.Bayer and C. Timmins), Journal of Business Economics and Statistics, (2011), 29, 201-215..
  • Heteroskedastic Transformation Models with Covariate Dependent Censoring (with E. Tamer, Y. Shin), Journal of Business Economics and Statistics, (2011), 29, 40-48..
  • Irregular Identification, Support Conditions, and Inverse Weight Estimation (with E. Tamer) Econometrica, (2010), 6, 2021-2042.
  • Testing for Causal Effects in a Generalized Regression Model with Endogenous Regressors (with J. Abrevaya and J. Hausman) Econometrica, (2010), 6, 2043-2061.
  • The Impact of Piped Water Provision on Infant Mortality in Brazil: a Quantile Panel Data Approach (with S. Gamper-Rabindran and C. Timmins), Journal of Development Economics, (2010), 92, 188-200.
  • Inference on Endogenously Censored Regression Models Using Conditional Moment Inequalities (with E. Tamer), Journal of Econometrics, (2009), 152, 104-119.
  • Comment on ``The Identification Power of Equilibrium in Simple Games", Journal of Business Economics and Statistics, (2008), 26, 294-295
  • Semiparametric Estimation of Non-stationary Panel Data Censored Regression Models with Time Varying Factor Loads (with S. Chen), Econometric Theory, (2008), 24, 1149-1173.
  • Weighted and Two Stage Least Squares Estimation of Semiparametric Truncated Regression Models (with A. Lewbel), Econometric Theory, (2007), 23, 309-347.
  • Partial Rank Estimation of Duration Models with General Forms of Censoring (with E. Tamer) Journal of Econometrics, (2007), 25, 251-280..
  • Nonparametric Identification and Estimation of a Location-Scale Censored Regression Model (with S. Chen and G. Dahl) Journal of the American Statistical Association (Theory and Methods), (2005), 100, 212-221.
  • Rates of Convergence for Estimating Regression Coefficients in Heteroskedastic Discrete Response Models (with S. Chen) Journal of Econometrics, (2003), 117, 245-278.
  • Semiparametric Estimation of Heteroskedastic Sample Selection Models (with S. Chen) Econometric Theory, (2003), 19, 1040-1064.
  • Quantile Regression under Random Censoring (with B.E. Honore and J.L. Powell) Journal of Econometrics, (2002), 109, 67-105.
  • Two Stage Rank Estimation of Quantile Index Models Journal of Econometrics (2001), 100, 319-355 .
  • Two Step Estimation of Semiparametric Censored Regression Models (with J.Powell) Journal of Econometrics (2001), 103, 73-110.
  • Semiparametric Estimation of a Partially Linear Censored Regression Model (with S. Chen) Econometric Theory (2001), 17, 567-590.
  • Estimating Censored Regression Models in the Presence of Nonparametric Multiplicative Heteroskedasticity (with S. Chen) Journal of Econometrics (2000), 98, 283-316.

Papers Under Review

Working Papers

Courses Taught

Last Modified: June 2019